# SDR UALA2010070202360

- Difficulty date: June 30, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: 26
- Condition: Failed
- Location: Fuel Dump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL DUMP TEST FAILED.  VALVE LIGHT IN R NOZZLE SW: FAULT LIGHT WHEN JETTISON ON: NO FUEL DUMP.  REPLACED RT NOZZLE VALVE ACTUATOR IAW 767MM.  ACP OPS CHECK, TESTS GOOD.
